Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43903
Title: On a System of Adaptive Coupled PDEs for Image Restoration
Authors: Prasath, V. B. Surya 
Vorotnikov, Dmitry 
Issue Date: 2012
Publisher: Springer
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Journal of Mathematical Imaging and Vision
Volume: 48
Issue: 1
Abstract: In this paper, we consider a coupled system of partial differential equations (PDEs) based model for image restoration. Both the image and the edge variables are incorporated by coupling them into two different PDEs. It is shown that the initial-boundary value problem has global in time dissipative solutions (in a sense going back to P.-L. Lions), and several properties of these solutions are established. Some numerical examples are given to highlight the denoising nature of the proposed model along with some comparison results.
URI: http://hdl.handle.net/10316/43903
Other Identifiers: 10.1007/s10851-012-0386-3
DOI: 10.1007/s10851-012-0386-3
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
coupledPDE_JMIV12_revision1.pdf275.11 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

18
checked on May 29, 2020

WEB OF SCIENCETM
Citations

14
checked on May 29, 2020

Page view(s) 20

517
checked on Aug 5, 2020

Download(s)

101
checked on Aug 5, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.